MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION; TOTAL HIIP PROSTHESIS

ORTHO DEVELOPMENT OVATION; TOTAL HIIP PROSTHESIS
Model Number 101-0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
After bha, postoperative imaging confirmed a bone fracture.The patient was reopened and the bone was reinforced with a plate and cable.The surgeon speculated the fracture may have occurred when inserting the stem and reported as unfamiliarity with a series of broaching movements.

Brand Name
OVATION
Common Device Name
TOTAL HIIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key12724995
Report Number1722511-2021-00014
Device Sequence Number3855992
Product Code LPH
UDI-Device Identifier00822409010868
UDI-Public(01)00822409010868(17)240731(10)A220635
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number101-0007
Device Lot NumberA220635
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date10/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR